Alert archive / Minnesota / Red Flag Warnings in 2012
Red Flag Warning 20, NWS Aberdeen, SD
NWS Aberdeen, SD issued this red flag warning at Oct 1, 2012, 7:05 PM CDT for Big Stone County, Traverse County, Minnesota. It took effect at Oct 2, 2012, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2012, 7:05 PM CDT (00:05 UTC)
- In effect from
- Oct 2, 2012, 11:00 AM CDT
- Expired
- Oct 2, 2012, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN
The radar
The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3016 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846 WWUS83 KABR 020005 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 705 PM CDT MON OCT 1 2012 ...CRITICAL FIRE CONDITIONS EXPECTED OVER PARTS OF THE AREA TUESDAY... .SOUTHERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE CENTER WILL INCREASE TO 15 TO 25 MPH...WITH HIGHER GUSTS...DURING THE LATE MORNING TUESDAY AND CONTINUE THROUGH THE AFTERNOON. THE WINDS WILL ALSO BRING WARMER TEMPERATURES TO THE AREA. THE COMBINATION OF GUSTY WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER CONDITIONS FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. MNZ039-046-020815- /O.EXP.KABR.FW.W.0019.000000T0000Z-121002T0000Z/ /O.UPG.KABR.FW.A.0014.121002T1800Z-121003T0000Z/ /O.NEW.KABR.FW.W.0020.121002T1600Z-121003T0000Z/ TRAVERSE-BIG STONE- 705 PM CDT MON OCT 1 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039 AND 046... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039 AND 046... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SDZ271>273-020815- /O.UPG.KABR.FW.A.0014.121002T1800Z-121003T0000Z/ /O.NEW.KABR.FW.W.0020.121002T1600Z-121003T0000Z/ UPPER JAMES RIVER-PRAIRIE COTEAU-RED RIVER VALLEY- 705 PM CDT MON OCT 1 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 271... 272 AND 273... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 271... 272 AND 273. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SDZ269-270-020815- /O.CON.KABR.FW.A.0014.121002T1800Z-121003T0000Z/ UPPER MISSOURI COTEAU-MISSOURI COTEAU- 705 PM CDT MON OCT 1 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 269 AND 270. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HINTZ
3 follow-up statements
332 WWUS83 KABR 020803 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 303 AM CDT TUE OCT 2 2012 ...CRITICAL FIRE CONDITIONS EXPECTED OVER PARTS OF THE AREA TODAY... .SOUTHERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE CENTER WILL INCREASE TO 15 TO 25 MPH...WITH HIGHER GUSTS...DURING THE LATE MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL ALSO BRING WARMER TEMPERATURES TO THE AREA. THE COMBINATION OF GUSTY WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER CONDITIONS FROM LATE MORNING THROUGH THIS AFTERNOON. SDZ269-270-021615- /O.UPG.KABR.FW.A.0014.121002T1800Z-121003T0000Z/ /O.EXA.KABR.FW.W.0020.121002T1600Z-121003T0000Z/ UPPER MISSOURI COTEAU-MISSOURI COTEAU- 303 AM CDT TUE OCT 2 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 269 AND 270... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 269 AND 270. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MNZ039-046-SDZ271>273-021615- /O.CON.KABR.FW.W.0020.121002T1600Z-121003T0000Z/ TRAVERSE-BIG STONE-UPPER JAMES RIVER-PRAIRIE COTEAU- RED RIVER VALLEY- 303 AM CDT TUE OCT 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...046...271...272 AND 273... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. IN SOUTH DAKOTA...FIRE WEATHER ZONES 271...272 AND 273. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SD
232 WWUS83 KABR 021545 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1045 AM CDT TUE OCT 2 2012 ...CRITICAL FIRE CONDITIONS EXPECTED OVER PARTS OF THE AREA TODAY... .SOUTHERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE CENTER WILL INCREASE TO 15 TO 25 MPH...WITH HIGHER GUSTS...DURING THE LATE MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL ALSO BRING WARMER TEMPERATURES TO THE AREA. THE COMBINATION OF GUSTY WINDS...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER CONDITIONS FROM LATE MORNING THROUGH THIS AFTERNOON. MNZ039-046-SDZ269>273-030000- /O.CON.KABR.FW.W.0020.121002T1600Z-121003T0000Z/ TRAVERSE-BIG STONE-UPPER MISSOURI COTEAU-MISSOURI COTEAU- UPPER JAMES RIVER-PRAIRIE COTEAU-RED RIVER VALLEY- 1045 AM CDT TUE OCT 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039... 046...269...270...271...272 AND 273... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. IN SOUTH DAKOTA...FIRE WEATHER ZONES 269...270...271...272 AND 273. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY QUICKLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TDK
372 WWUS83 KABR 030006 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 706 PM CDT TUE OCT 2 2012 ...CRITICAL FIRE WEATHER CONDITIONS DIMINISHING... .WIND SPEEDS ARE DECREASING ACROSS THE REGION AND RELATIVE HUMIDITY VALUES ARE STABILIZING. MNZ039-046-SDZ269>273-030115- /O.EXP.KABR.FW.W.0020.000000T0000Z-121003T0000Z/ TRAVERSE-BIG STONE-UPPER MISSOURI COTEAU-MISSOURI COTEAU- UPPER JAMES RIVER-PRAIRIE COTEAU-RED RIVER VALLEY- 706 PM CDT TUE OCT 2 2012 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...046...269...270...271... 272 AND 273... WHILE CONDITIONS REMAIN MARKEDLY DRY...WIND SPEEDS ARE DECREASING TO BETWEEN 5 TO 15 MPH. RELATIVE HUMIDITY VALUES WILL BE SLOWLY IMPROVING THIS EVENING AND OVERNIGHT. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Oct 1, 3:24 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Oct 1, 3:24 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
324 PM CDT MON OCT 1 2012
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
TEMPERATURES AND FIRE CONDITIONS ARE THE MAIN ISSUE THROUGH THE
SHORT TERM. FOR TNT SFC HIGH PRESSURE WILL CONTINUE TO ADVECT EAST
WITH RETURN FLOW DEVELOPING OUT WEST. HOWEVER LIGHT WINDS SHOULD
SPELL A CHILLY NIGHT FOR THE JAMES VALLEY. THEN FOR TUESDAY A
SOUTHERLY FLOW WILL USHER IN WARMER TEMPERATURES AND HEIGHTENED
FIRE DANGER...PARTICULARLY EAST OF THE MISSOURI RIVER VALLEY WHERE
WINDS WILL BE STRONGEST. FOR TUESDAY NIGHT A FRONT BEGINS EDGING
ACROSS THE CWA...BUT IT TAKES ITS TIME AS SFC WAVES STRENGTHENS
OVER SOUTHWEST SOUTH DAKOTA AND MOVES EAST THROUGH WEDNESDAY.
MODELS ARE A TAD SLOWER THAN BEFORE AND THUS BACKED OFF SOME ON
THE TIMING OF COLD AIR INTRUSION. IT ALSO APPEARS THAT THE BETTER
CHANCES FOR PCPN WEDNESDAY THROUGH WEDNESDAY NIGHT WOULD BE OVER
AREAS OF NORTHERN SOUTH DAKOTA AND NORTH DAKOTA WHERE BEST OVERLAY
OF MOISTURE/UVM WILL BE LOCATED...BUT THAT SAID THE MODELS ARE NOT
PARTICULARLY COMPLIMENTARY ON JUST WHERE THE PCPN SHOULD FALL.
TEMPERATURES WILL BE WELL ABOVE NORMAL FOR TUESDAY...AND THEN TURN
COLDER FOR WEDNESDAY.
.LONG TERM...THURSDAY THROUGH MONDAY
SURFACE LOW WILL BE DEPARTING THE AREA ON THURSDAY WILL STILL A
SMALL CHANCE OF WRAP AROUND SHOWERS OVER THE EASTERN CWA. COLD AIR
WILL BE SPILLING SOUTH ACROSS THE DAKOTAS BEHIND THIS LOW. GFS AND
CANADIAN MODELS SHOW 850 MB TEMPS FROM AROUND -3 TO -5 C DURING
THE DAY THURSDAY WITH THE 12Z EC SLIGHTLY WARMER. WILL BE A VERY
COOL DAY WITH BREEZY NORTHWEST WINDS AND TEMPS IN THE UPPER 40S TO
AROUND 50 DEGREES. WILL THEN BE WATCHING A CHUNK OF ENERGY DIVING
SOUTH ACROSS THE HIGH PLAINS ON FRIDAY. A BAROCLINIC ZONE WILL
SET UP JUST SOUTH OF THE REGION WITH A BAND OF PRECIP LIKELY TO
DEVELOP. 12Z EC IS A BIT MORE ROBUST WITH THIS AND HAS BEEN AS OF
LATE. HAVE INCREASED POPS A BIT FOR THE SOUTHWEST CWA ON FRIDAY.
TEMPERATURES THROUGHOUT THE PERIOD WILL BE RATHER COLD FOR THIS
TIME OF YEAR. CANADIAN HIGH PRESSURE SETTLES INTO THE HIGH
PLAINS/DAKOTAS REGION BY SATURDAY MORNING. MODELS DIFFER ON
EXACTLY WHERE THE CENTER OF THE HIGH SETTLES...WHICH WILL PLAY A
BIG ROLE IN JUST HOW COLD WE GET SATURDAY MORNING. GFS HAS THE
HIGH CENTERED RIGHT OVER THE CWA AT 12Z SATURDAY...WHICH WOULD
SUGGEST TEMPS COLDER THAN WHATS CURRENTLY FORECAST...AND IF SKIES
WERE CLEAR...COULD EVEN SEE SOME TEENS. ALTHOUGH...CANADIAN AND EC
MODELS KEEP THE HIGH CENTER MORE TO THE WEST...WITH STILL A BIT OF
A GRADIENT OVER OUR AREA WHICH WOULD KEEP WINDS UP A BIT. THERE
MAY ALSO BE SOME CLOUD COVER TO CONTEND WITH AS A COUPLE WEAK
SHORTWAVES MAY BE ROTATING SOUTHWARD. BASICALLY WENT WITH ALLBLEND
FOR TEMPS AND WILL ADJUST IN COMING DAYS.
&&
.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD. NORTHERLY SFC
WINDS TODAY WILL SWITCH TO THE SOUTH LATE TONIGHT...BECOMING GUSTY
BY LATE MORNING TUESDAY.
&&
.FIRE WEATHER...
CRITICAL FIRE CONDITIONS ARE AGAIN POSSIBLE ON TUESDAY...MAINLY
EAST OF THE MISSOURI RIVER VALLEY AS GUSTY SOUTH WINDS AND VERY
LOW RELATIVE HUMIDITIES OF 15 TO 20 PERCENT INUNDATE MOST OF THE
FORECAST AREA. A FIRE WEATHER WATCH REMAINS IN AFFECT FOR MUCH OF
THE AREA.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR MISSOURI COTEAU-PRAIRIE COTEAU-RED RIVER VALLEY-
UPPER JAMES RIVER-UPPER MISSOURI COTEAU.
MN...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR BIG STONE-TRAVERSE.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR BIG STONE-
TRAVERSE.
&&
SHORT TERM...TDK
LONG TERM...TMT
AVIATION...TMT
WEATHER.GOV/ABERDEENHazardous weather outlook, Oct 1, 4:11 AM CDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 411 AM CDT MON OCT 1 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-020915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 411 AM CDT MON OCT 1 2012 /311 AM MDT MON OCT 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RANGELAND FIRE DANGER INDEX WILL REACH HIGH TO VERY HIGH TODAY DESPITE THE COOLER WEATHER. A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN MINNESOTA AS WELL...WITH GUSTY NORTH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE WEATHER CONDITIONS CONTINUE TO DETERIORATE FOR TUESDAY WITH GUSTY SOUTH WINDS AND ABNORMALLY WARM TEMPERATURES. A FIRE WEATHER WATCH COVERS MOST OF EASTERN SOUTH DAKOTA. RANGELAND FIRE CONDITIONS WILL REACH VERY HIGH TO EXTREME CATEGORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:27 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Corson, Day and 15 more | 52 hr |
Nearby
Red Flag Warnings in Minnesota, 2012Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.